Institute of Information Theory and Automation

You are here

Publication details

Constraint qualifications and optimality conditions for optimization problems with cardinality constraints

Journal Article

Červinka Michal, Kanzow Ch., Schwartz A.


serial: Mathematical Programming vol.160, 1 (2016), p. 353-377

project(s): GAP402/12/1309, GA ČR, GA15-00735S, GA ČR

keywords: Cardinality constraints, Constraint qualifications, Optimality conditions, KKT conditions, Strongly stationary points

preview: Download

abstract (eng):

This paper considers optimization problems with cardinality constraints. Based on a recently introduced reformulation of this problem as a nonlinear program with continuous variables, we first define some problem-tailored constraint qualifications and then show how these constraint qualifications can be used to obtain suitable optimality conditions for cardinality constrained problems. Here, the (KKT-like) optimality conditions hold under much weaker assumptions than the corresponding result that is known for the somewhat related class of mathematical programs with complementarity constraints.

RIV: BA

2012-12-21 16:10